PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 141 | 1 | 69-83
Tytuł artykułu

Dirichlet series and uniform ergodic theorems for linear operators in Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the convergence properties of Dirichlet series for a bounded linear operator T in a Banach space X. For an increasing sequence $μ = {μ_n}$ of positive numbers and a sequence $f = {f_n}$ of functions analytic in neighborhoods of the spectrum σ(T), the Dirichlet series for ${f_n(T)}$ is defined by D[f,μ;z](T) = ∑_{n=0}^{∞} e^{-μ_nz} f_n(T), z∈ ℂ. Moreover, we introduce a family of summation methods called Dirichlet methods and study the ergodic properties of Dirichlet averages for T in the uniform operator topology.
Słowa kluczowe
Czasopismo
Rocznik
Tom
141
Numer
1
Strony
69-83
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-07-08
poprawiono
2000-03-31
Twórcy
  • Department of Mathematics, Toyo University, Kawagoe, Saitama 350-8585 Japan
Bibliografia
  • [1] T. M. Apostol, Mathematical Analysis, Addison-Wesley, Reading, MA, 1974.
  • [2] N. Dunford, Spectral theory I. Convergence to projection, Trans. Amer. Math. Soc. 54 (1943), 185-217.
  • [3] N. Dunford and J. T. Schwartz, Linear Operators I: General Theory, Pure Appl. Math., Interscience, New York, 1958.
  • [4] E. Hille, Remarks on ergodic theorems, Trans. Amer. Math. Soc. 57 (1945), 246-269.
  • [5] K. B. Laursen and M. Mbekhta, Operators with finite chain length and ergodic theorem, Proc. Amer. Math. Soc. 123 (1995), 3443-3448.
  • [6] M. Lin, On the uniform ergodic theorem, Proc. Amer. Math. Soc. 43 (1974), 337-340.
  • [7] M. Lin, On the uniform ergodic theorem II, ibid. 46 (1974), 217-225.
  • [8] M. Mbekhta et J. Zemánek, Sur le théorème ergodique uniforme et le spectre, C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), 1155-1158.
  • [9] G. Szegő, Orthogonal Polynomials, Amer. Math. Soc. Colloq. Publ. 23, Providence, 1939.
  • [10] A. E. Taylor and D. C. Lay, Introduction to Functional Analysis, 2nd ed., Wiley, 1980.
  • [11] T. Yoshimoto, Uniform and strong ergodic theorems in Banach spaces, Illinois J. Math. 42 (1998), 525-543; Correction, ibid. 43 (1999), 800-801.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv141i1p69bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.